An Unexpected COVID-19 Vaccine Side Effect

by Andrew N. Wilner, MD

Introduction

Today, I had my second shot of the Pfizer vaccine and suffered an unexpected and unreported side effect. That’s the problem with a new medical treatment; you never know what might happen.

ADVERTISEMENT

 

Transformation

Just a few seconds after the needle penetrated my arm, I felt a mild soreness, kind of like a flu shot. But as I sat for the required 15 minutes of observation time, a wave of something engulfed my body. It was such a strange, unfamiliar sensation that I didn’t realize what was happening. I looked around the room at the other medical personnel getting their shots, and no one seemed to pay me any attention. I wasn’t changing color, short of breath, or breaking out into a sweat. I did harbor reservations about the safety of this new vaccine that seemed rushed to market. Was I about to become a statistic in the next FDA safety bulletin? Read the rest at kevinmd.com.

About Alan Berkelhammer

Opinions are my own and are not necessarily those of any organization or group.
This entry was posted in 2020 Elections, Executive Branch, Healthcare, Major News Items, Media, National, Unalienable Rights and tagged , , , , , . Bookmark the permalink.

1 Response to An Unexpected COVID-19 Vaccine Side Effect

  1. Joe Z says:

    One of the “side effects” of a Billy Gates vaccine is paralysis or death. Check out The Phantom Virus by Rodney Howard-Browne (C. 2020, 302 pages).

Leave a Reply